# SDR UIEA2025072701034

- Difficulty date: August 8, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 88,448 hours, 15,129 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON RT LONGERON FITTING AT BS 1480 INSPECTION, ADJACENT WEB AREA FOUND CRACKED.  VERTICAL WEB CRACK AREA REPAIRED IAW SRM 53-40-08-2R-1, REPAIR 1, FIG 201, AND RI-53-40-17798, REV A. NO FURTHER DEFECTS NOTED.
